TRANSMISSION PROBABILITY IN ONE-DIMENSIONAL NORMAL-METAL MULTICHANNEL STRUCTURE
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  1987, Vol. 36 Issue (6): 725-735    
CONTENT Current Issue| Next Issue| Archive| Adv Search  |   
TRANSMISSION PROBABILITY IN ONE-DIMENSIONAL NORMAL-METAL MULTICHANNEL STRUCTURE
CHEN GENG-HUA, ZHAO ZHONG-XIAN
中国科学院物理研究所
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn